# SDR DALA2018051753360

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000, RBL 60 - RBL 64, FUEL TANK UPPER SKIN HAS CORROSION BELOW STUB BEAM. REMOVED THE CORROSION IAW SRM 51-10-02.  COMPLIED WITH ER/A 564980-14, REV 0, AND ER/A 564980-14, REV ORIGINAL.
